# SDR CA030103022

- Difficulty date: November 26, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 52,601 hours
- Engine: Pwa JT8D17A
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 60B400232
- Condition: Malfunctioned
- Location: Ac Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CONDUCTING AN EMERGENCY POWER CHECK THE AC VOLT METER WENT FULL DEFLECTION TO 130 VOLTS.  NR 1 AND 2 AUTO TRANFORMER C/B POPPED AND CADC AC AND 26 VAC C/B'S POPPED. SHOP REPORT CONFIRMED THE FAULT THAT THE INVERTER WAS PUTTING OUT 155 VAC.  THIS WAS BELIEVED TO BE DUE TO POOR SOLDER CONNECTIONS WITHIN THE INTERNAL CIRCUIT BOARDS.
